# SDR SWAA2021092212337

- Difficulty date: August 26, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 53,078 hours, 31,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727a-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727A TO BS767 AND RBL21 WL154.5 AFT CARGO COMPARTMENT ; 2021-392159 / [17] REPLACED SUPPORT ZEE SECTION LOCATED ON BETWEEN BS 727+4 INCHS TO BS 767 AND RBL 21 WL 154.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A7500 REV A.; [18] STEP 16 COMPLETED RII ITEM; [19] CORRECTED STEP 7 STEP 6 CERTIFIED AS RII.; [20] STEP 17 COMPLETE RII
